# SDR SWAA2019031230511

- Difficulty date: March 9, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 68,130 hours, 39,733 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR FORWARD TRUNNION FITTING LOWER INBOARD LUG OUTER FACE CORRODED ON PREVIOUS SPOT FACE.  REPAIRED LUG PER EA.
